chemical depression & zoloft & trazodone

Discussion in 'General Health & Wellness' started by michelle35, Mar 27, 2004.

  1. michelle35

    michelle35 New Member

    hi there,

    does anyone out there have chemical depression and is being treated with zoloft and trazodone (for sleep)?

    i'm looking for someone who has take zoloft for a long period of time so i can find out the long term effects. the drug company only has studies up to 4 years.

    i feel really alone and am looking for someone else who may be going thru this same thing...chemical depression is where you are born with it...it's not situational and counseling does not help.
  2. libra55

    libra55 New Member

    My daughter takes Zoloft. She is 15 and has been on it a couple of years. She is now at 100 mg. She has Asperger's Syndrome (a form of autism) and clinical depression as a result of the autism (they know they don't fit in and it causes them horrible depression and anxiety). She also has OCD.

    Zoloft has helped somewhat with the OCD symptoms and the depression/anxiety. I do notice she tends to be very sleepy at times. She has no stamina. She also takes a mood stabilizer. We cut down the mood stablizer to alleviate the sleepiness, but she is still drowsy at times so I am thinking it must be the Zoloft.

    I am at a quandry what to do since the medicine seems to help her, but makes her so drowsy.

    Peace and blessings,
    Michelle
  3. libra55

    libra55 New Member

    My daughter takes Zoloft. She is 15 and has been on it a couple of years. She is now at 100 mg. She has Asperger's Syndrome (a form of autism) and clinical depression as a result of the autism (they know they don't fit in and it causes them horrible depression and anxiety). She also has OCD.

    Zoloft has helped somewhat with the OCD symptoms and the depression/anxiety. I do notice she tends to be very sleepy at times. She has no stamina. She also takes a mood stabilizer. We cut down the mood stablizer to alleviate the sleepiness, but she is still drowsy at times so I am thinking it must be the Zoloft.

    I am at a quandry what to do since the medicine seems to help her, but makes her so drowsy.

    Peace and blessings,
    Michelle
  4. michelle35

    michelle35 New Member

    thanks....i'm nervous to take this for a long time...it makes me tired too....i think that is how people can gain weight on it...i hope your daughter gets better.
  5. suemaxwell

    suemaxwell New Member

    I HAVE TAKEN THE TRAZODONE 150 MGS.NO SIDE EFFECTS REALLY.
    NOW MY HUSBAND IS ON 100 MGS. ZOLOFT BUT IF HE MISSES IT WATCH OUT ANGER YOU CAN NOT DEAL WITH.SO I KEEP HIM ON IT OUR LOVE LIFE HAS TOOK A TURN FOR THE WORSE ,BUT IF HE IS PUT ON SOMETHING DIFFERENT IT COULD BE WORSE..
    HE DON'T SEEM TO MISS IT ANYWAY..I DO FIND THE SLEEP A PROBLEM HE CAT NAPS ..BUT OVER ALL NOTHING ELSE HE'S BEEN ON THIS A YEAR NOW AN PEACE FINALLY.